advertisement
Question
Posted by: thellie | 2008/07/26

Depression

Hi doctor

Just want to know approx 5 jears ago i was diagnosed with Post partum depression after my son was born, I was admitted twice to hospital for treatment, the last time also had ect, I have been on several anti depressants because they effect my bladder, i am presently on Venlor XR 75 x 2, at the moment i am deff having a downer again, i want to cry over everything and anything dont feel like doing anything and it feels like i am in coping mode, do you think that its time to change my tablets again, but then the problem starts with my bladder

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Its hard at this distance to tell whether a change in meds would be aviseable at this particulat stage --- what is needed is for the prescribing doc to re-assess you and advise on this directly, depending on what he finds. Though some blader / urinary symptoms are possible as AD side-effects, it's unusual for someone to experience these on several difference ADs. What I would recommend would be to consider CBT counselling in addition to the meds, as this helps you learn to cope better and to avoid negative thinking habits

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement